On a theorem of Muller and Carlitz

Ayoub, R. ; Chowla, S. (1970) On a theorem of Muller and Carlitz Journal of Number Theory, 2 (3). pp. 342-344. ISSN 0022-314X

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/002231...

Related URL: http://dx.doi.org/10.1016/0022-314X(70)90062-4


Let r(n) denote the number of representations of n as a sum of two squares. We have ∑n<x r(n) log(x/n)= Ax + B log x + C + O(x-1/4) where A, B, C are constants. The evaluation of C in closed form" is established by a new method in this paper.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:8603
Deposited On:28 Oct 2010 11:20
Last Modified:05 Dec 2011 03:53

Repository Staff Only: item control page